# SDR AALA20040628

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY EXIT LIGHT AT SEAT 11D INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHT SOCKET AT SEAT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
